# SDR DL757100950

- Difficulty date: March 21, 2010
- Submitted: April 22, 2010
- Operation: Air carrier
- Aircraft: N664DN
- Make and model: Boeing 757232
- Aircraft serial: 25012
- Aircraft time: 63,165 hours, 29,540 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN CREASE BEAM CHORD (STR 17) SPLICE ANGLE CORRODED FWD SIDE OF STA 1460 RT.  REMOVED DAMAGED CHORD AND REPAIRED AT SAA SAT REF NON ROUTINE 160413.
